Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Continuous dizziness after electrostimulation therapy, taken Meclizine and prednisone. Help

My girlfriend has continuous dizziness lasting for what is going on just over a month. She says that it is not consistent with the direction of spin or rocking. It has caused her to feel unbalanced and often stumble. She has also had a significant amount of blackout spells, which she describes as being overwhelmed with dizziness and then not knowing what happens until she comes to. All of this started a few months after we were in a motor vehicle accident. After which, she had been receiving chiropractic care (including electro-stimulation and physical manipulation of her back and neck ). One day after her electro-stimulation therapy (used by the chiropractor to loosen the muscles to manipulate them) she complained of being dizzy and had problems walking and felt as though the room were spinning. After over a month now, we have been to the doctor numerous times and so far all of the tests have come back inconclusive (bloodwork normal, tests such as lying, sittng, to standing Blood pressures, and inner ear examination clear) and the ECG came back with an inverted T which was sent to a cardiologist (With no word back so far). The medication prescribed (meclizine) originally, did nothing but make her irritible to being touched. The current medication she is on (Prednizone) has also seemed to have no effect (without irritibility). Please provide any information or guidance in the right direction to alleviate this problem
Asked On : Thu, 4 Oct 2012
Answers:  0 Views:  72 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor